# SDR V0XD201912010003

- Difficulty date: November 21, 2019
- Submitted: December 1, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 37,732 hours, 28,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R SPLICE AT FS 333.00 CORRODED, CORRECTIVE ACTION: REPLACED STRINGER SPLICE ON STINGER 26R AT FS 333.00 IAW CRJ 700 SRM 51-21-03, 51-42-06, 51-40-11, 51-25-16, 51-21-11,
